I took the depo injection almsot 6 months ago and didnt take a second dose because the side effects were so severe. Im struggling with depression and fatigue and I just wish I could feel normal again.
Now Ive just come back from the GP (again) after being told that they might last for a year and theres nothing I can do but wait it out. I know my side effects come and go but the last week has just been so bad.
I'm going on holiday tomorrow and Im dreading it because I just dont have the energy to get packed let alone deal with my family when I get there. This is supposed to be the high point of my year. Why cant I just enjoy myself for once? I feel so ungrateful that I have this great holiday coming up and Im not looking forward to it.
My moods are completely unpredictable and absolutely nothing to do with me. I feel so helpless.
Please if anyone knows anything I can do please please help.
Turn on thread page Beta
Depo side effects- Just feel I will never be able to feel happiness again watch
- Thread Starter
- 20-07-2009 16:50
- 20-07-2009 17:27
Does it really take a year for the side effects to go?!
I had BAD side effects from that the first time i had it and literally within a couple of weeks of not having taken it again my moods had stabalised and i was fine again.. but looking back i don't know if it was even the contraceptive itself.. it's easy to blame it on that.
Are you sure it's not just the depression which is making you feel like this as opposed to the side effects of the jab? Because 6 months ago, surely it'd be out of your system by now...
- 21-07-2009 00:31
Its Like A Dementor Is Near You
- 21-07-2009 00:34
I agree with dani_88, are you not sure that you are not just depressed rather than it being due to the depo jab? I get depressed for about a week, but then i feel fine.